About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 253703, 13 pages
http://dx.doi.org/10.1155/2012/253703
Research Article

Global Dynamics of an HIV Infection Model with Two Classes of Target Cells and Distributed Delays

1Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Faculty of Science, Al-Azhar University, Assiut 71511, Egypt

Received 14 March 2012; Revised 10 July 2012; Accepted 24 July 2012

Academic Editor: Cengiz Çinar

Copyright © 2012 A. M. Elaiw. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • A. M. Elaiw, and A. S. Alsheri, “Global Dynamics of HIV Infection of CD4+ T Cells and Macrophages,” Discrete Dynamics in Nature and Society, vol. 2013, pp. 1–8, 2013. View at Publisher · View at Google Scholar
  • A. M. Elaiw, R. M. Abukwaik, and E. O. Alzahrani, “Global Stability of HIV Infection of CD4(+) T Cells and Macrophages with CTL Immune Response and Distributed Delays,” Computational and Mathematical Methods in Medicine, 2013. View at Publisher · View at Google Scholar
  • A. M. Elaiw, M. A. Alghamdi, and Shaban Aly, “Hepatitis B Virus Dynamics: Modeling, Analysis, and Optimal Treatment Scheduling,” Discrete Dynamics in Nature and Society, vol. 2013, pp. 1–9, 2013. View at Publisher · View at Google Scholar
  • A. M. Elaiw, A. Alhejelan, and M. A. Alghamdi, “Global Dynamics of Virus Infection Model with Antibody Immune Response and Distributed Delays,” Discrete Dynamics in Nature and Society, vol. 2013, pp. 1–9, 2013. View at Publisher · View at Google Scholar
  • A. M. Elaiw, R. M. Abukwaik, and E. O. Alzahrani, “Global properties of a cell mediated immunity in HIV infection model with two classes of target cells and distributed delays,” International Journal of Biomathematics, vol. 7, no. 5, 2014. View at Publisher · View at Google Scholar
  • Mustafa A. Obaid, and A. M. Elaiw, “Stability of Virus Infection Models with Antibodies and Chronically Infected Cells,” Abstract and Applied Analysis, vol. 2014, pp. 1–12, 2014. View at Publisher · View at Google Scholar